RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1980, Volume 113(155), Number 4(12), Pages 582–597 (Mi msb2822)  

Homotopy self-equivalences of highly connected manifolds

V. E. Kolosov


Abstract: In this paper the sequence of Kahn is proved to decompose by almost diffeomorphisms, if the dimension of the manifold is not divisible by 8. The structure of the group of homotopy self-equivalences of $S^n\times S^n$ is calculated.
Application of the bijection of Sullivan yields additional information.
Bibliography: 13 titles.

Full text: PDF file (823 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1982, 41:4, 481–494

Bibliographic databases:

UDC: 513.836
MSC: Primary 57R65; Secondary 55P10
Received: 16.05.1979

Citation: V. E. Kolosov, “Homotopy self-equivalences of highly connected manifolds”, Mat. Sb. (N.S.), 113(155):4(12) (1980), 582–597; Math. USSR-Sb., 41:4 (1982), 481–494

Citation in format AMSBIB
\Bibitem{Kol80}
\by V.~E.~Kolosov
\paper Homotopy self-equivalences of highly connected manifolds
\jour Mat. Sb. (N.S.)
\yr 1980
\vol 113(155)
\issue 4(12)
\pages 582--597
\mathnet{http://mi.mathnet.ru/msb2822}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=602275}
\zmath{https://zbmath.org/?q=an:0484.57008|0458.57014}
\transl
\jour Math. USSR-Sb.
\yr 1982
\vol 41
\issue 4
\pages 481--494
\crossref{https://doi.org/10.1070/SM1982v041n04ABEH002243}


Linking options:
  • http://mi.mathnet.ru/eng/msb2822
  • http://mi.mathnet.ru/eng/msb/v155/i4/p582

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:113
    Full text:36
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019